residue

  1. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    956
    Level
    33
    Lv. Percent
    49.87%
    Achievements Posting Pro

    residue


    ive noticed after bout an hour after appliction, i can rub the area where the apps been applied and get a small amount of white powder (i mean very very small amount) stratched off. im assuming this the ph's that didnt get absorbed...anyway i can prevent this and try to get most of the ph's absorbed?

  2. Advanced Member
    Lifeguard's Avatar
    Join Date
    Oct 2002
    Age
    30
    Posts
    601
    Rep Power
    448
    Level
    23
    Lv. Percent
    60.38%

    I think now is the appropriate time to say....

     

    ................

     

    ................

    do a search on "Homebrew......then OS" by me...

    .....or "lotion" by me

    but just to summarize what is on those two threads....

    ...about 2 hours later rub on some sunblock (contains OS, PG and other stuff) or rub on some lotion.(contains PG and IPM an some brands)

     

    LG.
  3. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    956
    Level
    33
    Lv. Percent
    49.87%
    Achievements Posting Pro

    aight then LG. thanx for doing that search for me. (ha)
    •   
       

  4. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Rep Power
    0
    Level
    29
    Lv. Percent
    27.19%
    Achievements Posting Pro

    One thing that I have been experimenting with is applying some blank T-gel about an hour or so after the application.  It adds some inconvenience but my personal trials indicate that it redissolves some of the powder residue and gets more diffused.  I sent some *FREE* bottles of T-gel to a select few to do the trials on a wider basis and should have some feedback soon.

    BTW, the bottles that I sent were slightly modified to help with irritation (15% Glycerol, 20% IPM, 40% i-prop).

    Chemo
  5. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    956
    Level
    33
    Lv. Percent
    49.87%
    Achievements Posting Pro

    Originally posted by Big Daddy Chemo
    One thing that I have been experimenting with is applying some blank T-gel about an hour or so after the application.  It adds some inconvenience but my personal trials indicate that it redissolves some of the powder residue and gets more diffused.  I sent some *FREE* bottles of T-gel to a select few to do the trials on a wider basis and should have some feedback soon.

    BTW, the bottles that I sent were slightly modified to help with irritation (15% Glycerol, 20% IPM, 40% i-prop).

    Chemo
    me?? ha be interested in hearing some feedback on t-gel app following a regualr ph applicaion
  6. New Member
    deaconbill's Avatar
    Join Date
    Oct 2002
    Age
    59
    Posts
    106
    Rep Power
    429
    Level
    10
    Lv. Percent
    92.7%
    Achievements Reputation Pro

    Feedback


    BDC asked me to be one of the test pilots of his theory about re-wetting the application at the one hour mark.  I have been trying this now for about one week.  Just before I apply the T-1 gel, the area is slightly gritty, which I believe is due to my solution not being fully dissolved.  I have then applied the T-1 gel and the grittiness goes away and the residue appears to completely soak in.  It's a little inconvenient if you work outside the home and need to re-wet while at work but since I work out of my home it's not too much of a problem.  This is the way homebrews are developed in the good ole US of A.  Keep the good ideas coming in.  Thanks. 
  7. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    956
    Level
    33
    Lv. Percent
    49.87%
    Achievements Posting Pro

    when apply the t-gel after the initial application...how much do you rub on? (the same squirt value or a little less?)
  8. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Rep Power
    0
    Level
    29
    Lv. Percent
    27.19%
    Achievements Posting Pro

    Originally posted by sage
    when apply the t-gel after the initial application...how much do you rub on? (the same squirt value or a little less?)
    This is something that has to be determined as this is still theoretical.  Prefereably, the same number of mL of transdermal applied will be mirrored in the T-gel application.  For instance, if one were to apply 2 mL of T-1 then 2 mL of T-gel should be applied as well.  However, we may find that less than that will be sufficient.

    Chemo
  9. New Member
    BrKonman's Avatar
    Join Date
    Oct 2002
    Posts
    191
    Rep Power
    242
    Level
    12
    Lv. Percent
    97.59%

    Originally posted by Big Daddy Chemo


    This is something that has to be determined as this is still theoretical.  Prefereably, the same number of mL of transdermal applied will be mirrored in the T-gel application.  For instance, if one were to apply 2 mL of T-1 then 2 mL of T-gel should be applied as well.  However, we may find that less than that will be sufficient.

    Chemo
    My bets are on equal amounts not being absolutely necessary. With a heated transdermal, I'm barely noticing any crystals after an hour or two of application. Approximately 2 hours later I use Nivea Original Lotion (IPM/IPP/Gly) at one pump(less than 2 ml, eyeballing it... I'll take a measurement shortly.) That alone is enough to keep me slightly moisturized/smooth for the next 8+ hours, and make all the crystals/powder go bye-bye. Just my .02 on it all.
  10. New Member
    deaconbill's Avatar
    Join Date
    Oct 2002
    Age
    59
    Posts
    106
    Rep Power
    429
    Level
    10
    Lv. Percent
    92.7%
    Achievements Reputation Pro

    I have been using the same quantity, one squirt, each time I apply it.  Seems to work fine.
  11. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    956
    Level
    33
    Lv. Percent
    49.87%
    Achievements Posting Pro

    Originally posted by BrKonman


    My bets are on equal amounts not being absolutely necessary. With a heated transdermal, I'm barely noticing any crystals after an hour or two of application. Approximately 2 hours later I use Nivea Original Lotion (IPM/IPP/Gly) at one pump(less than 2 ml, eyeballing it... I'll take a measurement shortly.) That alone is enough to keep me slightly moisturized/smooth for the next 8+ hours, and make all the crystals/powder go bye-bye. Just my .02 on it all.
    ha, i actually rubbed on the same nivea lotion last night 2 after my application. and ya, only used about half the ml from original
  12. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    39
    Posts
    1,630
    Rep Power
    963
    Level
    27
    Lv. Percent
    92.63%
    Achievements Posting Pro

    Chemo do you think there is just to much ph in the gel.but you said it may be frm the glycerol instaed of PG... My bottles do not leave any residue but my solution comes out clear unless ther is more than 8g 4-ad in it then its cloudyish... The heating will aliviate some of the residure as well because it will put more ph into solution before you put it on.....

    What stuff are you guys on. Like t1 or t4 or t1-pro...

     
  13. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Rep Power
    0
    Level
    29
    Lv. Percent
    27.19%
    Achievements Posting Pro

    Originally posted by curt2go
    Chemo do you think there is just to much ph in the gel.but you said it may be frm the glycerol instaed of PG... My bottles do not leave any residue but my solution comes out clear unless ther is more than 8g 4-ad in it then its cloudyish
    I don't think there is too much PH in the bottle but it definitely on the edge of saturation.  The precipitation that some are experiencing is probably 4-AD (you know how hard it is to get that stuff in solution).

    Chemo
  

  
 

Similar Forum Threads

  1. CLA caps with a white residue inside?
    By imichael in forum Supplements
    Replies: 6
    Last Post: 09-08-2011, 10:50 PM
  2. Black residue inside of Clear Edge capsules??
    By hardknock in forum Nutraplanet
    Replies: 26
    Last Post: 03-30-2007, 06:55 AM
  3. (POWERFULL) brownish powder residue in bottle
    By bigguns77 in forum Supplements
    Replies: 5
    Last Post: 12-31-2005, 12:39 AM
  4. Winstrol residual time
    By MarcusG in forum Anabolics
    Replies: 2
    Last Post: 04-03-2004, 06:30 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in